# SDR AALA202307079522

- Difficulty date: July 4, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N922US
- Make and model: Airbus A320*
- Aircraft serial: 6537
- Aircraft time: 26,525 hours, 10,634 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED A LOOSE WIRE ON THE FLOOR AT SEAT ROW 22A. MAINTENANCE FOUND A DAMAEGD WIRE FOR THE EMERGENCY LIGHT AT SEAT 22C AND REPAIRED IT PER ESPM 20-53-21. A SATISFACTORY OPERATIONAL CHECK OF THE EMERGENCY LIGHTING WAS ACCOMPLISHED.
